BibTeX record journals/tcs/GastinPZ94

download as .bib file

@article{DBLP:journals/tcs/GastinPZ94,
  author    = {Paul Gastin and
               Antoine Petit and
               Wieslaw Zielonka},
  title     = {An Extension of Kleene's and Ochmanski's Theorems to Infinite Traces},
  journal   = {Theor. Comput. Sci.},
  volume    = {125},
  number    = {2},
  pages     = {167--204},
  year      = {1994},
  url       = {http://dx.doi.org/10.1016/0304-3975(94)90254-2},
  doi       = {10.1016/0304-3975(94)90254-2},
  timestamp = {Wed, 07 Sep 2011 12:13:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/GastinPZ94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}